# SDR AALA201808279010

- Difficulty date: August 24, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 8,997 hours, 3,645 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND FORWARD EMERGENCY EXIT DOOR ASSIST STRAP COVER ASSEMBLY DETACHED. REPLACED LEFT HAND FORWARD EMERGENCY EXIT DOOR ASSIST STRAP COVER/BEZEL PER STANDARD PRACTICES. OK FOR SERVICE.
